MAUDE Adverse Event Report: WALKMED INFUSION LLC WALKMED®; PUMP, INFUSION

WALKMED INFUSION LLC WALKMED®; PUMP, INFUSION
Model Number 204609
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 02/26/2019
Type of Reportable Event Malfunction
Event or Problem Description
Patient came to clinic to evaluate pump malfunction.Walkmed 350vl (b)(4).Pump alarmed at 0300.Patient tried changing battery and called infu system support when pump continued to alarm.He was instructed to clamp pump and come to clinic in am.Port with positive blood return.Pump infused 11 hrs before alarming.When pump checked message displayed er u (system malfunction).New pump was issued to patient and infusion rate adjusted to finish in 46 hrs.

Brand Name
WALKMED®
Common Device Name
PUMP, INFUSION
Manufacturer (Section D)
WALKMED INFUSION LLC
14190 east jewell ave unit 10
aurora CO 80012
MDR Report Key8407251
Report Number8407251
Device Sequence Number420320
Product Code FRN
UDI-Device Identifier00859695006077
UDI-Public(01)00859695006077
Combination Product (Y/N)N
Initial Reporter StateRI
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type User Facility
Initial Reporter Occupation Risk Manager
Type of Report Initial
Report Date (Section B) 02/27/2019
Report Date (Section F) 02/27/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Model Number204609
Device Catalogue NumberWALKMED 350VL
Was the Report Sent to FDA? Yes
Event Location Outpatient Treatment Facility
Date Report to Manufacturer03/11/2019
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date03/11/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient Weight58
Date Report Sent to FDA02/27/2019